... but the sexual side effects are unacceptable. Erectile dysfunction, anorgasmia,
I have had some "unacceptable" sexual side effects, but these may also be from other problems/issues; I'm working with my doctor to rule some of them out (prostate problems, etc.). Also, although it happens quite often, these side-effects don't happen all the time. I'm on 40mg (80mg seems kind of high to me) and the occasional problems are worth what the drug has done for me. Discuss these effects with your doctor; sometimes a solution can be found. Then again, sometimes a gain in one area is NOT worth the price you pay in other areas, and you may need to switch to another drug. Good luck to you!
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2009 • 1 answer
What if viagra is taken and not nessarally needed for erectile dysfunction? What could happen to the
Posted 26 Mar 2011 • 3 answers
Posted 1 Aug 2011 • 1 answer
Posted 29 Mar 2013 • 1 answer
Posted 20 Feb 2015 • 4 answers